# SDR USAA2009123093449

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 24,933 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311410922
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q4 CHECK - CORROSION ON THE NR 2 ENGINE RIGHT INBOARD MIDSPAR FUSE PIN.  REPLACED THE NR 2 ENGINE RIGHT INBOARD MIDSPAR FUSE PIN IAW B737 AMM 54-10-01.
